# SDR 2001FA0000356

- Difficulty date: August 29, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N2366W
- Make and model: Piper PA-28-161
- Aircraft serial: 288516046
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL6510241
- Part serial: 7397002
- Condition: Cracked
- Location: Engine
- Part time: 953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED FROM TOP SPARK PLUG AROUND OUT SIDE OF EX SEAT TO BOTTOM SPARK PLUG HOLE.  SAME AS ALL THE REST.
